# SDR AU980542

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 103910881
- Condition: Failed
- Location: Magneto
- Component: Bendix, S1200
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO COIL CASE SHORT CIRCUITING TO MAGNETO FRAME.
